Acta Mathematica Hungarica

, Volume 139, Issue 1–2, pp 147–159 | Cite as

Convergence and left-K-sequential completeness in asymmetrically normed lattices



If (X,∥.∥) is a real normed lattice, then p(x)=∥x +∥ defines an asymmetric norm on X. We study the convergence of sequences in the asymmetrically normed lattice (X,p) and give a characterization of the set of limit points of a convergent sequence in the case X=ℝ m . These results enable us to prove the left-K-sequential completeness of the asymmetrically normed lattices ℝ m , C(Ω), c 0, and  p (1≦p<∞).

Key words and phrases

asymmetrically normed lattice left-K-sequential completeness 

Mathematics Subject Classification

46B42 46B45 46A40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Alegre, Continuous operators on asymmetric normed spaces, Acta Math. Hungar., 122 (2009), 351–372. MathSciNetCrossRefGoogle Scholar
  2. [2]
    C. Alegre, J. Ferrer and V. Gregori, On a class of real normed lattices, Czechoslovak Math. J. (123), 48 (1998), 785–791. MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    S. Cobzas, Functional Analysis in Asymmetric Normed Spaces, Frontiers in Mathematics, Springer (Basel, to appear). Google Scholar
  4. [4]
    J. Ferrer, V. Gregory and C. Alegre, Quasi-uniform structures in linear lattices, Rocky Mountain J. Math., 23 (1993), 877–884. MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    L. M. García-Raffi, Compactness and finite dimension in asymmetric normed linear spaces, Topology Appl., 153 (2005), 844–854. MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    L. M. García-Raffi, S. Romaguera and E. A. Sánchez Pérez, Sequence spaces and asymmetric norms in the theory of computational complexity, Math. Comput. Model.36 (2002), 717–728. CrossRefGoogle Scholar
  7. [7]
    J. C. Kelly, Bitopological spaces, Proc. London Math. Soc., 13 (1963), 71–89. MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    I. L. Reilly, P. V. Subrahmanyam and M. K. Vamanamurthy, Cauchy sequences in quasi-pseudo-metric spaces, Monatsh. Math., 93 (1982), 127–140. MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2012

Authors and Affiliations

  1. 1.Department of Mathematics and Applied MathematicsUniversity of the Cape TownCape TownSouth Africa

Personalised recommendations